# SDR 99UAL900096

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Malfunctioned
- Location: Door 2l
- Component: Bf Goodrich, 101651303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L OPENED WITH SLIDE IN ARMED POSITION. SLIDE HAD PARTIAL DEPLOYMENT. *S/D*  FLIGHT ATTENDANT OPENED DOOR HANDLE IN ARMED POSITION, HEARD POP SOUND WHICH WAS THE SLIDE LACES SNAPPING.  SLIDE HAD DROPPED 1-2 INCHES AT WHICH TIME SHE CLOSED DOOR HANDLE.  SHE BASICALLY STOPPED FULL DEPLOYMENT.  THE SAFETY PIN WAS INSTALLED IN BOTTLE.  THE SLIDE WAS REPLACED.
